Canadian Journal of Statistics

Table of Contents

Volume 40 Issue 4 (December 2012)

619-771

Editorial

A special issue of CJS in honour of Mary Thompson

  • Author: Changbao Wu
  • Pub Online: Oct 18, 2012
  • DOI: 10.1002/cjs.11160 (p 619-622)

Mary Thompson

  • Author: David Bellhouse
  • Pub Online: Oct 18, 2012
  • DOI: 10.1002/cjs.11157 (p 623-628)

Special Issue Articles

Q‐learning for estimating optimal dynamic treatment rules from observational data

  • Author: Erica E. M. Moodie, Bibhas Chakraborty, Michael S. Kramer
  • Pub Online: Nov 07, 2012
  • DOI: 10.1002/cjs.11162 (p 629-645)

Effect of vitamin A deficiency on respiratory infection: Causal inference for a discretely observed continuous time non‐stationary Markov process

  • Author: Mingyuan Zhang, Dylan S. Small
  • Pub Online: Oct 18, 2012
  • DOI: 10.1002/cjs.11161 (p 646-662)

Sequential design for computer experiments with a flexible Bayesian additive model

  • Author: Hugh Chipman, Pritam Ranjan, Weiwei Wang
  • Pub Online: Oct 18, 2012
  • DOI: 10.1002/cjs.11156 (p 663-678)

Blending domain estimates from two victimization surveys with possible bias

  • Author: Sharon L. Lohr, J. Michael Brick
  • Pub Online: Sep 07, 2012
  • DOI: 10.1002/cjs.11153 (p 679-696)

Weighting in the regression analysis of survey data with a cross‐national application

  • Author: Chris Skinner, Ben Mason
  • Pub Online: Sep 17, 2012
  • DOI: 10.1002/cjs.11155 (p 697-711)

Fisher information matrix: A tool for dimension reduction, projection pursuit, independent component analysis, and more

  • Author: Bruce G. Lindsay, Weixin Yao
  • Pub Online: Nov 07, 2012
  • DOI: 10.1002/cjs.11166 (p 712-730)

Likelihood inference in complex settings

  • Author: N. Reid
  • Pub Online: Sep 17, 2012
  • DOI: 10.1002/cjs.11159 (p 731-744)

Variable selection and estimation in generalized linear models with the seamless penalty

  • Author: Zilin Li, Sijian Wang, Xihong Lin
  • Pub Online: Nov 07, 2012
  • DOI: 10.1002/cjs.11165 (p 745-769)

Erratum

Erratum: Note of correction: “Laplace approximations to posterior moments and marginal distributions on circles, spheres, and cylinders”

  • Author: Parthasarathy Bagchi, Joseph B. Kadane
  • Pub Online: Nov 15, 2012
  • DOI: 10.1002/cjs.11168 (p 770-771)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.